# SDR IPXA2014081383970

- Difficulty date: August 1, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 10,658 hours, 6,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY FLOORBOARD 241LJ IS DELAMINATED ON LOWER SRUFACE.  REPAIRED THE FLOOR PANEL IAW EO 5320-42721-F.
